MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR

MEDTRONIC MINIMED PARADIGM QUICK SET MMT-399T; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MMT-399T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose levels of 551 mg/dl after eating dinner.The customer did not mention any symptoms of the high blood glucose levels, but they were able to treat the issue with the insulin pump.The customer was assisted with troubleshooting and was able to change the infusion set of their insulin pump.The customer did not return the insulin pump back for analysis.

Brand Name
PARADIGM QUICK SET MMT-399T
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key10067536
Report Number2032227-2020-119090
Device Sequence Number3752835
Product Code FPA
UDI-Device Identifier05705244020467
UDI-Public(01)05705244020467(17)220601(10)5278901
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2022
Device Model NumberMMT-399T
Device Catalogue NumberMMT-399T
Device Lot Number5278901
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight128